Inequalities for ϒ and related critical exponents in short and long range percolation

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationPercolation theory and ergodic theory in infinite particle systems
Place of PublicationBerlin-Heidelberg-New York
PublisherSpringer-Verlag
Pages229-244
StatePublished - 1987

Publication series

NameIMA Volumes in Mathematics and Its Applications
Volume8

Cite this

Newman, C. (1987). Inequalities for ϒ and related critical exponents in short and long range percolation. In Percolation theory and ergodic theory in infinite particle systems (pp. 229-244). (IMA Volumes in Mathematics and Its Applications; Vol. 8). Springer-Verlag.